I have been on the depot depot shot for about two and a half years and was supposed to get it on the firts of this month and didn't BC my doctor is putting me on pills on October first so she said to wait a month and let the shot get out of my system completely. I wasn't thinking and had unprotected sex on the day before I was supposed to take the shot. I've been feeling light headed and nauseous and very fatigued. I'm having mood swings and headaches. Physically drained as well and haven't done anything to be that way. Is it possible I'm pregnant? Kinda nervous and scared
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2011 • 2 answers
Posted 15 Feb 2012 • 2 answers
Suggested to me by my doctor to take the lupron depot 11.25 3month injection for heavy bleeding and?
Posted 22 Mar 2012 • 2 answers
Posted 7 May 2012 • 3 answers
Posted 24 Aug 2012 • 2 answers